# SDR DALA2021021800933

- Difficulty date: February 18, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 51,424 hours, 34,798 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE AFT CARGO COMPARTMENT THERE IS CORROSION IN MULTIPLE LOCATIONS OF THE C-2 DOOR LOWER JAMB AREA.  MAINTENANCE REPLACED THE PAN PER B717 SRM 53-20-15-2R-7 ON NON-ROUTINE CARD 104 DURING C2 MTC VISIT.
